MathSciNet Relay Station
MathSciNet bibliographic data
MR52397 (14,613b) 09.1X
Amitsur, S. A. The identities of ${\rm PI}$-rings. Proc. Amer. Math. Soc. 4, (1953). 27–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement